Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

I did something really stupid...please help me...I think I may have OD'd....

Ok, My hubby is coming home after an extended absence tomorrow. I started spotting 2 days ago and in an effort not to get my period I took 3 lo ogestrel 28 BC pills yesterday and 3 today. My spotting stopped but now I feel really sick...nauseous and my head and eyes aches, and this morning I was really dizzy. What can I do? I feel too dumb to go to the ER.

 
Anonymous

Asked by Anonymous at 6:38 PM on Mar. 10, 2010 in Health

This question is closed.
Answers (11)
  • I'm sure. If you take a bunch, you could get nauseous, or have some "withdrawal bleeding", but that's it. Just chalk it up to a dumb move. And if you're planning on having sex, use alternate birth control measures.
    Anouck

    Answer by Anouck at 6:48 PM on Mar. 10, 2010

  • go to the e.r., call the poison control hotline or try calling your pharmacy.
    kjrn79

    Answer by kjrn79 at 6:39 PM on Mar. 10, 2010

  • Ask yourself this; Would you rather feel a little dumb and go to the ER to be safe and alive, or have your hubby come home and find you passed out on the floor, possibly dead?
    my2.5boys

    Answer by my2.5boys at 6:40 PM on Mar. 10, 2010

  • Anouk- are you sure? I keep thinking I should just go lay down for a while but I'm scared I won't wake up....
    Anonymous

    Answer by Anonymous at 6:47 PM on Mar. 10, 2010

  • Call poison control. It should be in the front of your phone book and they can tell you if you need to go to the ER.
    micheledo

    Answer by micheledo at 6:49 PM on Mar. 10, 2010

  • Ask yourself this; Would you rather feel a little dumb and go to the ER to be safe and alive, or have your hubby come home and find you passed out on the floor, possibly dead?

    PERFECT!

    Go to the er.
    mommymeg03

    Answer by mommymeg03 at 6:49 PM on Mar. 10, 2010

  • Seriously people, you can NOT overdose on 3 pills one day, and 3 the next! You can get nauseous (as she obviously did), but that's the worst that will happen.
    Anouck

    Answer by Anouck at 6:54 PM on Mar. 10, 2010

  • Just for the record, a doctor once told me to take 2 bc pills a day for a week, so at least 2 are safe. 

    beeky

    Answer by beeky at 7:24 PM on Mar. 10, 2010

  • You only took 3 of them? I doubt you'll overdose and die with that, don't worry too much. I would think it could make you feel sick and nauseated though. Definitley give the poison control center a call..to ease your worries. Don't think your dumb or that this was a dumb question...the only dumb question is the ones that go un-asked.
    kimberlyinberea

    Answer by kimberlyinberea at 7:33 PM on Mar. 10, 2010

  • I'd call poison control, but I doubt if you ODed. have you ever heard of the emergency contraceptive pack? prevents a fertalized egg from implanting- I've used it before- you take about 4 or 5 of the birth control pill at a time- So I doubt if 3 would make you OD.

    but you may be dizzy from all the hormones. I was
    Anonymous

    Answer by Anonymous at 8:33 PM on Mar. 10, 2010